Informační systém SU

Výpis publikací

česky | in English

Filtrování publikací

    2022

  1. CHLADNA, Zuzana, Jana KOPFOVÁ, Dmitrii RACHINSKII a Pavel ŠTĚPÁNEK. Effect of Quarantine Strategies in a Compartmental Model with Asymptomatic Groups. Journal of Dynamics and Differential Equations. New York (USA): Springer, 2022, 24 s. ISSN 1040-7294. doi:10.1007/s10884-021-10059-5.
  2. 2021

  3. LEITE FREIRE, Igor. A look on some results about Camassa–Holm type equations. Communications in Mathematics. Warsaw, Poland: Walter de Gruyter, 2021, roč. 29, č. 1, s. 115-130. ISSN 1804-1388. doi:10.2478/cm-2021-0006.
  4. PETRLOVÁ, Katarína, Katarína MÄKKÁ, Katarína KAMPOVÁ a Tomáš LOVEČEK. An environmental risk assessment of filling stations using the principles of security management. A case study in the Slovak Republic. Sustainability. Basel: MDPI, 2021, roč. 13, č. 22, s. "12452-1"-"12452-15", 15 s. ISSN 2071-1050. doi:10.3390/su132212452.
  5. SERGYEYEV, Artur, Maciej BŁASZAK a Krzysztof MARCINIAK. Deforming lie algebras to frobenius integrable nonautonomous hamiltonian systems. Reports on Mathematical Physics. Oxford (GB): Elsevier Ltd., 2021, roč. 87, č. 2, s. 249-263. ISSN 0034-4877. doi:10.1016/S0034-4877(21)00028-8.
  6. KOPFOVÁ, Jana, Petra NÁBĚLKOVÁ, Dmitrii RACHINSKII a Samiha C. ROUF. Dynamics of SIR model with vaccination and heterogeneous behavioral response of individuals modeled by the Preisach operator. Journal of Mathematical Biology. Heidelberg (Germany): SPRINGER HEIDELBERG, 2021, roč. 83, č. 2, s. "11-1"-"11-34", 34 s. ISSN 0303-6812. doi:10.1007/s00285-021-01629-8.
  7. RODRIGUES, Ana, Samuel Joshua ROTH a Zuzana ROTH. Fair measures for countable-to-one maps. Stochastics and Dynamics. Singapore: World Scientific Publishing Co. Pte Ltd, 2021, roč. 21, č. 2, s. "2150008-1"-"2150008-29", 29 s. ISSN 0219-4937. doi:10.1142/S0219493721500088.
  8. BARAN, Hynek. Infinitely many commuting nonlocal symmetries for modified Martínez Alonso-Shabat equation. Communications in Nonlinear Science and Numerical Simulation. Amsterdam: Elsevier B.V., 2021, roč. 96, may, s. "105692-1"-"105692-4", 4 s. ISSN 1007-5704. doi:10.1016/j.cnsns.2021.105692.
  9. HOLBA, Pavel. Nonexistence of local conservation laws for generalized Swift-Hohenberg equation. Journal of Mathematical Chemistry. New York: Springer, 2021, roč. 59, č. 6, s. 1474-1478. ISSN 0259-9791. doi:10.1007/s10910-021-01249-z.
  10. HANTÁKOVÁ, Jana a Samuel Joshua ROTH. On backward attractors of interval maps. Nonlinearity. Bristol (GB): IOP Publishing Ltd, 2021, roč. 34, č. 11, s. 7415-7445. ISSN 0951-7715. doi:10.1088/1361-6544/ac23b6.
  11. HASÍK, Karel, Jana KOPFOVÁ, Petra NÁBĚLKOVÁ a Sergei TROFIMCHUK. On pushed wavefronts of monostable equation with unimodal delayed reaction. Discrete and Continuous Dynamical Systems - Series A. Springfield: American Institute of Mathematical Sciences, 2021, roč. 41, č. 12, s. 5979-6000. ISSN 1078-0947. doi:10.3934/dcds.2021103.
  12. KRASILSHCHIK, Iosif Semjonovich a Petr VOJČÁK. On the algebra of nonlocal symmetries for the 4D Martínez Alonso-Shabat equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2021, roč. 163, may, s. "104122-1"-"104122-12", 12 s. ISSN 0393-0440. doi:10.1016/j.geomphys.2021.104122.
  13. FORYŚ-KRAWIEC, Magdalena, Jana HANTÁKOVÁ a Piotr OPROCHA. On the structure of α-limit sets of backward trajectories for graph maps. Discrete and Continuous Dynamical Systems - Series A. Springfield: American Institute of Mathematical Sciences, 2021. ISSN 1078-0947. doi:10.3934/dcds.2021159.
  14. POPOVYCH, Roman, Vyacheslav M. BOYKO a Michael KUNZINGER. Parameter-dependent linear ordinary differential equations and topology of domains. Journal of Differential Equations. San DIego (USA): Academic Press Inc. Elsevier Science, 2021, roč. 284, may, s. 546-575. ISSN 0022-0396. doi:10.1016/j.jde.2021.03.001.
  15. KOČAN, Zdeněk, Michal MÁLEK a Veronika KURKOVÁ. Properties of Dynamical Systems on Dendrites and Graphs. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. Singapore: World Scientific Publishing Co. Pte Ltd, 2021, roč. 31, č. 7, s. "2150100-1"-"2150100-10", 10 s. ISSN 0218-1274. doi:10.1142/S0218127421501005.
  16. BRADÍK, Jaroslav a Samuel Joshua ROTH. Typical Behaviour of Random Interval Homeomorphisms. Qualitative Theory of Dynamical Systems. Basel, Switzerland: Springer International Publishing, 2021, roč. 20, č. 3, s. "73-1"-"73-20", 20 s. ISSN 1575-5460. doi:10.1007/s12346-021-00509-2.
  17. POLORECKÁ, Maria, Jozef KUBÁS, Pavel DANIHELKA, Katarína PETRLOVÁ, Katarína ŠTOFKOVÁ REPKOVÁ a Katarína BUGANOVÁ. Use of Software on Modeling Hazardous Substance Release as a Support Tool for Crisis Management. Sustainability. Basel: MDPI, 2021, roč. 13, č. 1, s. "438-1"-"438-15", 15 s. ISSN 2071-1050. doi:10.3390/su13010438.
  18. PETRLOVÁ, Katarína, Maria POLORECKÁ a Katarína HOLLÁ. Use of 3D Prints for Teaching Specialized Subjects. In L. Gómez Chova, A. López Martínez, I. Candel Torres. INTED2021 Proceedings, 15th International Technology, Education and Development Conference. Neuveden: IATED, 2021. s. 10441-10446. ISBN 978-84-09-27666-0. doi:10.21125/inted.2021.2183.
  19. VAŠÍČEK, Jakub a Raffaele VITOLO. WDVV equations and invariant bi-Hamiltonian formalism. Journal of High Energy Physics. New York: Springer, 2021, Neuveden, č. 8, s. "129-0"-"129-28", 29 s. ISSN 1029-8479. doi:10.1007/JHEP08(2021)129.
  20. 2020

  21. HASÍK, Karel, Sergei TROFIMCHUK, Anatoli F. IVANOV a Elena BRAVERMAN. A cyclic system with delay and its characteristic equation. Discrete and Continuous Dynamical Systems - Series S. Springfield: American Institute of Mathematical Sciences, 2020, roč. 13, č. 1, s. 1-29. ISSN 1937-1632. doi:10.3934/dcdss.2020001.
  22. ENGLIŠ, Miroslav a Genkai ZHANG. Connection and curvature on bundles on Bergman and Hardy spaces. Documenta Mathematica. Berlin (Germany): Deutsche Mathematiker-Vereinigung e.V., 2020, roč. 25, February, s. 189-217. ISSN 1431-0643. doi:10.25537/dm.2020v25.189-217.
  23. BARTOŠ, Adam, Jozef BOBOK, Pavel PYRIH, Samuel Joshua ROTH a Benjamin VEJNAR. Constant slope, entropy, and horseshoes for a map on a tame graph. Ergodic Theory and Dynamical Systems. New York: Cambridge University Press, 2020, roč. 40, č. 11, s. 2970-2994. ISSN 0143-3857. doi:10.1017/etds.2019.29.
  24. ROTH, Samuel Joshua. Dynamics on dendrites with closed endpoint sets. Nonlinear Analysis: Theory, Methods & Applications. Oxford (GB): PERGAMON-ELSEVIER SCIENCE LTD, 2020, roč. 195, č. 111745, s. "111745-1"-"111745-13", 13 s. ISSN 0362-546X. doi:10.1016/j.na.2020.111745.
  25. POPOVYCH, Roman, Stanislav OPANASENKO a Vyacheslav BOYKO. Enhanced group classification of nonlinear diffusion-reaction equations with gradient-dependent diffusivity. Journal of Mathematical Analysis and Applications. San Diego (USA): Academic Press Inc. Elsevier Science, 2020, roč. 484, č. 1, s. "123739-1"-"123739-30", 30 s. ISSN 0022-247X. doi:10.1016/j.jmaa.2019.123739.
  26. SERGYEYEV, Artur, Stanislav OPANASENKO, Alexander BIHLO a Roman POPOVYCH. Extended symmetry analysis of an isothermal no-slip drift flux model. Physica D: Nonlinear Phenomena. Amsterdam: Elsevier B.V., 2020, roč. 402, č. 132188, s. "132188-1"-"132188-16", 16 s. ISSN 0167-2789. doi:10.1016/j.physd.2019.132188.
  27. ELEUTERI, Michela, Chiara GAVIOLI a Jana KOPFOVÁ. Fatigue and phase transition in an oscillating elastoplastic beam. Mathematical Modelling of Natural Phenomena. Les Ulis Cedex A (France): EDP Sciences S A, 2020, roč. 15, č. 41, s. "41-1"-"41-27", 27 s. ISSN 0973-5348. doi:10.1051/mmnp/2019052.
  28. OPANASENKO, Stanislav a Roman POPOVYCH. Generalized symmetries and conservation laws of (1+1)-dimensional Klein-Gordon equation. Journal of Mathematical Physics. Melville (USA): American Institute of Physics, 2020, roč. 61, č. 101515, s. "101515-1"-"101515-13", 13 s. ISSN 0022-2488. doi:10.1063/5.0003304.
  29. OPANASENKO, Stanislav, Alexander BIHLO, Roman POPOVYCH a Artur SERGYEYEV. Generalized symmetries, conservation laws and Hamiltonian structures of an isothermal no-slip drift flux model. Physica D: Nonlinear Phenomena. Amsterdam: Elsevier B.V., 2020, roč. 411, č. 132546, s. "132546-1"-"132546-19", 19 s. ISSN 0167-2789. doi:10.1016/j.physd.2020.132546.
  30. CHLADNÁ, Zuzana, Jana KOPFOVÁ, Dmitrii RACHINSKII a Samiha C. ROUF. Global dynamics of SIR model with switched transmission rate. Journal of Mathematical Biology. Heidelberg (Germany): SPRINGER HEIDELBERG, 2020, roč. 80, č. 4, s. 1209-1233. ISSN 0303-6812. doi:10.1007/s00285-019-01460-2.
  31. ROTH, Samuel Joshua a Zuzana ROTH. Inequalities for entropy, Hausdorff dimension, and Lipschitz constants. Studia Mathematica. WARSZAWA: POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN, 2020, roč. 250, č. 3, s. 253-264. ISSN 0039-3223. doi:10.4064/sm180705-2-11.
  32. LEAL DA SILVA, Priscila a Igor LEITE FREIRE. Integrability, existence of global solutions, and wave breaking criteria for a generalization of the Camassa-Holm equation. Studies in Applied Mathematics. Hoboken (USA): WILEY, 2020, roč. 145, č. 3, s. 537-562. ISSN 0022-2526. doi:10.1111/sapm.12327.
  33. CHLADNÁ, Zuzana, Jana KOPFOVÁ a Dmitrii RACHINSKII. Long term analysis of non-pharmaceutical interventions in SIR model. In P. Frolkovič, K. Mikula, D. Ševčovič. ALGORITMY 2020: 21ST Conference on Scientific Computing. Bratislava: Slovak University of Technology, Bratislava, 2020. s. 1-10. ISBN 978-80-227-5032-5.
  34. HASÍK, Karel, Jana KOPFOVÁ, Petra NÁBĚLKOVÁ, Sergei TROFIMCHUK a Zuzana CHLADNÁ. Nonlinearly determined wavefronts of the Nicholson's diffusive equation: when small delays are not harmless. Journal of Differential Equations. San DIego: Academic Press Inc. Elsevier Science, 2020, roč. 268, č. 9, s. 5156-5178. ISSN 0022-0396. doi:10.1016/j.jde.2019.11.007.
  35. HASÍK, Karel, Jana KOPFOVÁ, Petra NÁBĚLKOVÁ a Sergei TROFIMCHUK. On the Geometric Diversity of Wavefronts for the Scalar Kolmogorov Ecological Equation. Journal of Nonlinear Science. New York: SPRINGER, 2020, roč. 30, č. 6, s. 2989-3026. ISSN 0938-8974. doi:10.1007/s00332-020-09642-9.
  36. KOPFOVÁ, Jana, Michela ELEUTERI, Erica IPOCOANA a Pavel KREJČÍ. Periodic solutions of a hysteresis model for breathing. ESAIM: Mathematical Modelling and Numerical Analysis. Les Ulis: EDP Sciences, 2020, roč. 54, č. 1, s. 255-271. ISSN 0764-583X. doi:10.1051/m2an/2019060.
  37. MÄKKÁ, Katarína, Katarína KAMPOVÁ, Darina STACHOVÁ a Katarína PETRLOVÁ. Security Risk to Filling Station. In Ladislav Hofreiter, Viacheslav Berezutskyi, Lucia Figuli, Zuzana Zvaková. Soft Target Protection. Dordrecht: Springer, 2020. s. 257-264. ISBN 978-94-024-1754-8. doi:10.1007/978-94-024-1755-5_20.
  38. VAŠÍČEK, Jakub. Symmetries and conservation laws for a generalization of Kawahara equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2020, roč. 150, č. 103579, s. "103579-1"-"103579-6", 6 s. ISSN 0393-0440. doi:10.1016/j.geomphys.2019.103579.
  39. BLASCHKE, Petr a František ŠTAMPACH. The asymptotic zero distribution of Lommel polynomials as functions of their order with a variable complex argument. Journal of Mathematical Analysis and Applications. San Diego (USA): Academic Press Inc. Elsevier Science, 2020, roč. 490, č. 1, s. "124238-1"-"124238-19", 19 s. ISSN 0022-247X. doi:10.1016/j.jmaa.2020.124238.
  40. FERRAIOLI, Diego Catalano a Michal MARVAN. The equivalence problem for generic four-dimensional metrics with two commuting Killing vectors. Annali di Matematica Pura ed Applicata. HEIDELBERG: SPRINGER HEIDELBERG, 2020, roč. 199, č. 4, s. 1343-1380. ISSN 0373-3114. doi:10.1007/s10231-019-00924-y.
  41. SERGYEYEV, Artur a Aneta WOJNAR. The Palatini star: exact solutions of the modified Lane-Emden equation. European Physical Journal C. New York (USA): SPRINGER, 2020, roč. 80, č. 313, s. "313-1"-"313-6", 6 s. ISSN 1434-6044. doi:10.1140/epjc/s10052-020-7876-z.
  42. LEITE FREIRE, Igor. Wave breaking for shallow water models with time decaying solutions. Journal of Differential Equations. San DIego (USA): Academic Press Inc. Elsevier Science, 2020, roč. 269, č. 4, s. 3769-3793. ISSN 0022-0396. doi:10.1016/j.jde.2020.03.011.
  43. 2019

  44. KOPFOVÁ, Jana, Michela ELEUTERI, Erica IPOCOANA a Pavel KREJČÍ. Breathing as a Periodic Gas Exchange in a Deformable Porous Medium. In Andrei Korobeinikov, Magdalena Caubergh, Tomás Lázaro, Josep Sardanyés. Extended Abstracts Spring 2018: Singularly Perturbed Systems, Multiscale. Cham, Switzerland: Springer International Publishing, 2019. s. 131-135. ISBN 978-3-030-25260-1. doi:10.1007/978-3-030-25261-8_20.
  45. SERGYEYEV, Artur, Sergiy I. SKURATIVSKYI a Vsevolod A. VLADIMIROV. Compacton solutions and (non)integrability of nonlinear evolutionary PDEs associated with a chain of prestressed granules. Nonlinear Analysis: Real World Applications. Oxford, England: Elsevier Limited, 2019, roč. 47, June, s. 68-84. ISSN 1468-1218. doi:10.1016/j.nonrwa.2018.09.005.
  46. MÁLEK, Michal a Samuel Joshua ROTH. Constant slope models and perturbation. Israel Journal of Mathematics. Jerusalem, Israel: The Hebrew University Magnes Press, 2019, roč. 230, č. 1, s. 213-237. ISSN 0021-2172. doi:10.1007/s11856-018-1814-x.
  47. SERGYEYEV, Artur a Maciej BŁASZAK. Contact Lax pairs and associated (3+1)-dimensional integrable dispersionless systems. In Norbert Euler, Maria Clara Nucci. Nonlinear Systems and Their Remarkable Mathematical Structures. 1st Edition. Boca Raton: Chapman and Hall/CRC, 2019. s. 29-58. Volume 2. ISBN 978-0-367-20847-9. doi:10.1201/9780429263743-2.
  48. KOČAN, Zdeněk, Michal MÁLEK a Artur SERGYEYEV. Dynamics, Geometry and Analysis: 20 years of Mathematical Institute in Opava. 2019.
  49. SERGYEYEV, Artur a Iosif S. KRASIL'SHCHIK. Integrability of Anti-Self-Dual Vacuum Einstein Equations with Nonzero Cosmological Constant: An Infinite Hierarchy of Nonlocal Conservation Laws. Annales Henri Poincaré. Cham, Switzerland: Springer International Publishing AG, 2019, roč. 20, č. 8, s. 2699-2715. ISSN 1424-0637. doi:10.1007/s00023-019-00816-0.
  50. MARVAN, Michal a Maxim V. PAVLOV. Integrable dispersive chains and their multi-phase solutions. Letters in Mathematical Physics. Dordrecht (Netherlands): Springer Netherlands, 2019, roč. 109, č. 5, s. 1219-1245. ISSN 0377-9017. doi:10.1007/s11005-018-1138-0.
  51. SERGYEYEV, Artur. Integrable (3+1)-dimensional system with an algebraic Lax pair. Applied Mathematics Letters. Oxford, England: Elsevier Limited, 2019, roč. 92, June, s. 196-200. ISSN 0893-9659. doi:10.1016/j.aml.2019.01.026.
  52. HANTÁKOVÁ, Jana. Li-Yorke sensitivity does not imply Li-Yorke chaos. Ergodic Theory and Dynamical Systems. New York: Cambridge University Press, 2019, roč. 39, č. 11, s. 3066-3074. ISSN 0143-3857. doi:10.1017/etds.2018.10.
  53. BLASCHKE, Petr. Matrix calculus and related hypergeometric functions. Integral Transforms and Special Functions. Abingdon: Taylor and Francis Ltd., 2019, roč. 30, č. 9, s. 743-773. ISSN 1065-2469. doi:10.1080/10652469.2019.1617290.
  54. VOJČÁK, Petr, Oleg I. MOROZOV a Iosif S. KRASIL'SHCHIK. Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2019, roč. 146, December, s. "103519-1"-"103519-11", 11 s. ISSN 0393-0440. doi:10.1016/j.geomphys.2019.103519.
  55. PRAVEC, Vojtěch. On Dynamics of Triangular Maps of the Square with Zero Topological Entropy. Qualitative Theory of Dynamical Systems. Basel, Switzerland: Springer International Publishing, 2019, roč. 18, č. 3, s. 761-768. ISSN 1575-5460. doi:10.1007/s12346-018-00311-7.
  56. BARAN, Hynek, Petr BLASCHKE, Michal MARVAN a Iosif S. KRASIL'SHCHIK. On symmetries of the Gibbons-Tsarev equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2019, roč. 144, October, s. 54-80. ISSN 0393-0440. doi:10.1016/j.geomphys.2019.05.011.
  57. ENGLIŠ, Miroslav. Q(p) spaces for weighted Möbius actions. Journal of Mathematical Analysis and Applications. San Diego (USA): Academic Press Inc. Elsevier Science, 2019, roč. 477, č. 2, s. 1434-1462. ISSN 0022-247X. doi:10.1016/j.jmaa.2019.05.023.
  58. ENGLIŠ, Miroslav, Hélène BOMMIER-HATO a El-Hassan YOUSSFI. Radial balanced metrics on the unit ball of the Kepler manifold. Journal of Mathematical Analysis and Applications. San Diego (USA): Academic Press Inc. Elsevier Science, 2019, roč. 475, č. 1, s. 736-754. ISSN 0022-247X. doi:10.1016/j.jmaa.2019.02.067.
  59. CAVRO, Jakub. Recurrence in non-autonomous dynamical systems. Journal of Difference Equations and Applications. Abingdon, England: Taylor and Francis Ltd., 2019, roč. 25, 9-10, s. 1404-1411. ISSN 1023-6198. doi:10.1080/10236198.2019.1651849.
  60. PRAVEC, Vojtěch. Remarks on definitions of periodic points for nonautonomous dynamical system. Journal of Difference Equations and Applications. Abingdon, England: Taylor and Francis Ltd., 2019, roč. 25, 9-10, s. 1372-1381. ISSN 1023-6198. doi:10.1080/10236198.2019.1641496.
  61. ENGLIŠ, Miroslav a Harald UPMEIER. Reproducing kernel functions and asymptotic expansions on Jordan-Kepler manifolds. Advances in Mathematics. San Diego (USA): Academic Press Inc. Elsevier Science, 2019, roč. 347, 30 April 2019, s. 780-826. ISSN 0001-8708. doi:10.1016/j.aim.2019.03.001.
  62. ROTH, Samuel Joshua a Josef BOBOK. The infimum of Lipschitz constants in the conjugacy class of an interval map. Proceedings of the American Mathematical Society. Providence: American Mathematical Society, 2019, roč. 147, č. 1, s. 255-269. ISSN 0002-9939. doi:10.1090/proc/14255.
  63. ENGLIŠ, Miroslav. Uniqueness of smooth radial balanced metrics on the disc. Complex Variables and Elliptic Equations. An International Journal. Abingdon: Taylor and Francis Ltd., 2019, roč. 64, č. 3, s. 519-540. ISSN 1747-6933. doi:10.1080/17476933.2018.1454915.
  64. LEITE FREIRE, Igor a Priscila Leal DA SILVA. Well-posedness, travelling waves and geometrical aspects of generalizations of the Camassa-Holm equation. Journal of Differential Equations. San DIego: Academic Press Inc. Elsevier Science, 2019, roč. 267, č. 9, s. 5318-5369. ISSN 0022-0396. doi:10.1016/j.jde.2019.05.033.
  65. PETRLOVÁ, Katarína, Katarína MÄKKÁ, Katarína KAMPOVÁ a Martin BOROŠ. Workplace Training in the Fuels Distribution Company. In INTED2019 Proceedings. Valencia: IATED, 2019. s. 3990-3995. ISBN 978-84-09-08619-1. doi:10.21125/inted.2019.1004.
Zobrazit podrobně
Zobrazeno: 13. 8. 2022 14:36